# SDR ARWA20011204

- Difficulty date: December 5, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Aircraft time: 81,778 hours, 26,717 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Limiter
- Condition: Out Of Adj
- Location: Nr 4 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WHILE SETTING MAX POWER TAKEOFF, NR 4 ENGINE OIL PRESSURE MAXED OUT.  PERFORMED ENGINE RUN IAW MM 71-00; FOUND OIL PRESSURE AT TAKEOFF 58 PSI WITHIN LIMITS IAW AA DC8 MM PAGES 5-35-90.  ADJUSTED UPPER LIMIT TO 54 PSI IAW MM 79-20-5.  OPS NORMAL, 41 PSI AT IDLE 54 PSI AT TAKEOFF.  OPS NORMAL.
